# SDR ASAA2013071295607

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,357 hours, 7,765 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 41F3003
- Part serial: YT0190928
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Part time: 1,639 hours, 463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL LEVEL DROPS 3 QUARTS SHORTLY AFTER SERVICING TO FULL.  OIL CONSUMPTION WITHIN LIMITS.  ACFT GROUNDED.  IAW TSR, REPLACED NR 2 ENGINE OIL ANTI-LEAK VALVE IAW AMM 79-21-09-000-801-F00, 79-21-09-400-801-F00, 71-00-00-800-811-F00.  SERVICED ENGINE TO FULL.  RAN ENGINE FOR 5 MIN NO LEAKS NOTED.
